# SDR DALA2021083005114

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 68,861 hours, 25,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 CRACK INDICATION NOTED IN RH SIDE FUSELAGE FRAME BS 16490 LOWER I/B HOLE AT 9 OCLOCK (O/B SIDE OF HOLE) POSITION OF FRAME WEB. HINGE FITTING AND TEE CLIP. CORRECTIVE ACTION: ACCOMPLISHED REPAIR ON RH FUSELAGE FRAME BS 1640 (FREEZE PLUG REPAIR) STR 14R IAW ER/A 593464-14AD REV ORIGINAL AND B757 SRM. (1925781)
